# SDR VTZA96261

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6363 - LYH-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD NOT MAKE REQUIRED TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED TORQUE SIGNAL CONDITIONER AND PERFORMED RECOMPUTATION OF LEFT ENGINE.  OPS CHECKS OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
